MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6935M72
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead appeared to exhibit occasional undersensing on stored episodes.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Concomitant medical products: 5086mri52 lead, implanted: (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key14453243
Report Number2649622-2022-09673
Device Sequence Number4436503
Product Code LWS
UDI-Device Identifier00643169309784
UDI-Public00643169309784
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2017
Device Model Number6935M72
Device Catalogue Number6935M72
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date05/20/2022
Date Device Manufactured03/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDMB1D4 ICD.
Patient Age79 YR
Patient SexMale
Patient Weight131 KG